MAUDE Adverse Event Report: Zimmer Surgical SA X-SERIES ASEPTIC BATTERY HOUSING; Battery, Replacement, Rechargeable

Zimmer Surgical SA X-SERIES ASEPTIC BATTERY HOUSING; Battery, Replacement, Rechargeable
Catalog Number 89-8521-470-40
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cap of the aseptic battery housing is defective and it doesn't close properly.No consequences or impact to the patient.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4) g2 ¿ foreign ¿ romania.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
X-SERIES ASEPTIC BATTERY HOUSING
Common Device Name
Battery, Replacement, Rechargeable
Manufacturer (Section D)
Zimmer Surgical SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
Zimmer Surgical SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50219150
Report Number0008031000-2026-00049
Device Sequence Number13348748
Product Code MOQ
UDI-Device Identifier00889024581746
UDI-Public(01)00889024581746(11)240222(10)5020019
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8521-470-40
Device Lot Number5020019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown